MAUDE Adverse Event Report: ACUMED, LLC 1.5MM HEX DRIVER TIP, LOCKING GROOVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC 1.5MM HEX DRIVER TIP, LOCKING GROOVE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-0728
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause has been established through acumed's health hazard evaluation process.Acumed is taking appropriate actions to address this root cause.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.Related report numbers(including this report-47 total): 3025141-2026-00112, 3025141-2026-00113, 3025141-2026-00114, 3025141-2026-00115, 3025141-2026-00116, 3025141-2026-00117, 3025141-2026-00118, 3025141-2026-00119, 3025141-2026-00120, 3025141-2026-00121, 3025141-2026-00122, 3025141-2026-00123, 3025141-2026-00124, 3025141-2026-00125, 3025141-2026-00126, 3025141-2026-00127, 3025141-2026-00128, 3025141-2026-00129, 3025141-2026-00130, 3025141-2026-00131, 3025141-2026-00132, 3025141-2026-00133, 3025141-2026-00134, 3025141-2026-00135, 3025141-2026-00136, 3025141-2026-00137, 3025141-2026-00138, 3025141-2026-00139, 3025141-2026-00140, 3025141-2026-00141, 3025141-2026-00142, 3025141-2026-00143, 3025141-2026-00144, 3025141-2026-00146, 3025141-2026-00147, 3025141-2026-00148, 3025141-2026-00149, 3025141-2026-00150, 3025141-2026-00151, 3025141-2026-00152, 3025141-2026-00153, 3025141-2026-00154, 3025141-2026-00155, 3025141-2026-00156, 3025141-2026-00157, 3025141-2026-00158.
 
Event or Problem Description
A series of retrospective complaints reporting driver breakages were reported from an acumed distributor.It was reported that, "over the last few months, we noticed an increase of tip breaking events for this instrument." there has been no reported adverse consequences to patients.

Brand Name
1.5MM HEX DRIVER TIP, LOCKING GROOVE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24370434
Report Number3025141-2026-00145
Device Sequence Number20026392
Product Code LXH
UDI-Device Identifier10806378044311
UDI-Public10806378044311
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0728
Device Catalogue Number80-0728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown